# SDR DALA2017120208422

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 63,634 hours, 16,642 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6817, L/P 0320491) MULTIPLE DENTS WITH POSSIBLE CRACK AT LWR FWD CORNER OF AFT CARGO DOOR SKIN. REPAIRED AFT CARGO DOOR EXTERNAL SKIN AT THE FWD LOWER CORNER IAW B757 SRM 52-30-01 REPAIR 4.
